# SDR REXA200900129

- Difficulty date: December 3, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N841AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8041
- Aircraft time: 10,449 hours, 8,780 cycles
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Part number: 2100140010
- Part serial: 325
- Condition: Out Of Rig
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FOR KTYS TO KLGA THE LEFT THRUST REVERSER UNLOCKED CAUTION MESSAGE ILLUMINATED.  THE FLIGHT CREW PERFORMED THE QRH AND DECLARED AN EMERGENCY.  THE AIRCRAFT WAS DIVERTED TO KIAD.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KIAD.  MAINTENANCE INSPECTED THE LT THRUST REVERSER AND REPLACED THE LT ENGINE THROTTLE CONTROL GEARBOX.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
